# SDR SWIA202265933

- Difficulty date: May 22, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N117SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000416
- Aircraft time: 21,091 hours, 11,642 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H TRACK BEAM CORRODED FWD END OF SEAT TRACK AT FRAME 17     (C-CHECK RO 6/14/2022)    REMOVED AND REPLACED R/H SEAT TRACK BEAM FR12-FR20 REF SRM 51-40-08. SEE CONTINUATION CARD FOR WORK PERFORMED.
